# SDR TSAA0877012

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 53,373 hours, 59,933 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SEL0C19G
- Part serial: 457DA
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 269 HNL-LIH - AT TAKEOFF, THE CREW NOTED THE NR 1 EGT READ LOW AT APPROXIMATELY 250 DEGREES AND ELECTED TO ABORT THE TAKEOFF AT 90 KTS AIRSPEED.  THE AIRCRAFT WAS TAXIED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE EGT INDICATOR AND COMPLETED A HIGH POWER ENGINE RUN WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
